Jump to content

Photo

Sudden Extreme Breakout? All Blackheads Turning Into Pustules?

whitehead whiteheads blackhead blackheads pimple pimples pus vitamin a

3 replies to this topic

#1 Ivy.

Ivy.

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 296
    Gallery Images: 13
    Likes: 5
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 29-December 10

Posted 28 June 2012 - 11:03 AM

Hi there,

I NEVER get pustules, but in the last week or so, my skin has gone INSANE.

Normally the pimples I get will be an inflammed bump, but it never gets a "head"...it just sinks back into my skin, eventually.

I'v had at least 11 pustules in the last few days, which is really weird for me.... I'v even got a cyst on my cheekbone (where I normally get cysts), but I haven't had one there for almost a year.

My skin is just inflammed and gross right now, and it's very upsetting.

What is making my small clogged pores suddenly turn into whiteheads?

I have recently made some life style changes, I quit smoking about 3 weeks ago....and i'v had alot of diet changes.

I am hoping things like flax seeds or my multivitamin are not breaking me out...sucks trying to live a healthier life style and my skin decides to go %#@%$ CRAZY!

#2 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Gender:Female
  • Location:United States
  • Interests:Being happy no matter what.
  • Joined: 03-April 12

Posted 28 June 2012 - 11:40 AM

Hi there,

I NEVER get pustules, but in the last week or so, my skin has gone INSANE.

Normally the pimples I get will be an inflammed bump, but it never gets a "head"...it just sinks back into my skin, eventually.

I'v had at least 11 pustules in the last few days, which is really weird for me.... I'v even got a cyst on my cheekbone (where I normally get cysts), but I haven't had one there for almost a year.

My skin is just inflammed and gross right now, and it's very upsetting.

What is making my small clogged pores suddenly turn into whiteheads?

I have recently made some life style changes, I quit smoking about 3 weeks ago....and i'v had alot of diet changes.

I am hoping things like flax seeds or my multivitamin are not breaking me out...sucks trying to live a healthier life style and my skin decides to go %#@%$ CRAZY!

hey I had similar, I have been wating very healthy, drinking water vitamins, no dairy or gluten or suagr and my acne form has gotten worse. I have mostly clear skin in the front of my face and larger pimples around my hairline/jawline.
I absolutely hate this!
Im going to statr taking a bc pill to fix my hormones and monday i will be getting a script for accutane. Im scared but dont know what else to do. My skin also became more oily, I hate it, yours as well?
good luck Id have your hormones checked maybe taking bc or anti androgens would help.
Sucks giving up your favorite foods and not seeing good results at least Im in good shape :-I

#3 justsomeguy44

justsomeguy44

    Junior Member

  • Members
  • Posts & Likes
    Posts: 91
    Likes: 3
About Me
  • Gender:Male
  • Joined: 13-August 09

Posted 29 June 2012 - 12:18 AM

When I quit smoking I noticed a slight increase in acne. Especially the inflamed kind.
I would definitely look into it! Research it on google.

Not saying its true, but it could be possible. Purging toxins maybe?

#4 Balance Bird

Balance Bird

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 312
    Blog Entries: 7
    Likes: 12
About Me
  • Gender:Female
  • Location:massachusetts
  • Interests:Being happy, health, and expanding and manipulating my mind to have it be what I want. I want everyone else to be warmed by the sun light that reveals the world of corruption we live in! We will heal and be lovely again!
  • Joined: 19-July 10

Posted 12 June 2013 - 08:21 AM

Oh my gosh...flax seed any too much soy make my face explode in cysts and weird bumps. I take ONE kids multi a day. This way I will get some of the stufff I need (maybe not all), but in the case of vitamins. A little is better than too much! Mutivitamins with iodine, or even too much B vitamins or any other vitamins can make your body freak out cause it can't process it.

 

You also could be insulin resistant, have low stomach acid (not absorbing nutrient correctly), and could benefit from proper digestion.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users